# SDR ASOA200900716

- Difficulty date: June 25, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 18,810 hours, 15,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK LOCATED IN CARGO BAY AT FS 559.0+80 RBL 27 IS CORRODED.   REMOVED FLOOR SEAT TRACK LOCATED IN CARGO BAY AT FS 559.0 + 80 RBL 27.  INSTALLED NEW SERVICEABLE SEAT TRACK USING EXISTING HARDWARE AND APPLIED ADHESIVE TO BOTTOM SIDE IAW SRM 51-22-00.
